# SDR SWAA970459

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Lt Wing/Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TO BODY FAIRING DAMAGED FROM LT FLAP AND MID FLAP.  FAIRING REMOVED AND REPAIRED, D-VELCO WORK ORDER SSR 336, REPAIR STATION DIRR408N, REINSTALLED FAIRING.
